Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Please help!! Rogaine onset ED

People underestimate the power of stress. Stress is REAL. And it has REAL biological effects. Most importantly, it has powerful hormonal effects.

Originally Posted by northmiamitop
If you think its rogaine, stop using it…

I think that’s good advice…

Thats a great way to figure out whether the rogaine is the real culprit.

I did stop using it a little over 2 weeks ago. I’m feeling a difference after stopping. When I was on it my erections were less harder and my dick felt numb and I would cum in like two seconds. Now I’m still getting barely any erections but when I do get them they are fuller and I can have them for more than like a minute or two. Sex drive still hasn’t come back but I’ll wait for a month. I’m just deciding what professional to actually see as I’m so sick of this and want to be like I used to be.

Before this I was having sex multiple times a week. I didn’t have any other stress or anything. Then I started getting a little anxiety out of nowhere, less sex drive, shortness of breath, and the erection problems I talked about. So IMO, it was caused by the rogaine. And I’ve been searching everywhere for the past couple weeks for someone who has had the same problem and how they got over it, so I don’t see how this post isn’t just? Waiting for your sex drive and erections to come back is extremely frustrating although I am doing my best to keep the stress levels down. I meditate daily, exercise, have a very good diet, etc…

I would kill for this problem to go away, maybe taking nitric oxide would help me?

I’m still not sold on the idea that it was the rogaine, given the small to zero amount of absorption into the blood stream through the scalp, and even if it were, as an oral drug minoxidil is a vasodilator, so if anything it’d give you slightly better erections. .Maca root might help, multiple studies show it has beneficial effects on libido and it’s pretty cheap, korean ginseng also generally a good bet for better erectile function. L-arginine/nitric oxide precursors probably wouldn’t hurt, but it’s also a vasodilator, so if minoxidil hurt your sexual function those might also do so.


Start (Initially August 2008, Properly November/December 2008): 6.9x4.9

Currently (September 2010): 8.5x5.75 (6.25 inch head girth)

I am a Rogaine user. I have been using the product for approximately four years. I have always battled with ED in that timespan, but I never attributed my problems to Rogaine.

I ran out of Rogaine about two or three days ago, and I woke up yesterday with a very powerful erection, which I attributed to my healthy diet, not the absence of Rogaine.

This topic is very interesting to me. I do not want to believe that Rogaine causes ED. I will continue to use Rogaine, because I can still achieve normal erections. I will note the changes in my erection when I purchase more Rogaine.

Also, I noticed my lasting power was significantly noticeable and improved today. And I noticed all of these things before I read this topic. I will be sure to note how everything changes when I resume my Rogaine use.


Last edited by Obafemi : 08-26-2010 at .

How powerful is the mind?

I decided right before bed that I would test my lasting power since I have been off Rogaine for a few days and I read this thread. The results were very impressive for me. Using my fleshlight, I normally can manage ~20 strokes at a slow pace before I feel like I need to pull out. Tonight, I was able to keep a vigorous pace for about a minute (Let’s say 60 strokes per minute) before I felt the need to stop. I was able to last 8 minutes with the fleshlight, and I could have easily lasted longer. Tonight was incredible progress for my premature ejaculation problems.

Can I attribute this to the absence of Rogaine? Maybe, but probably not. Can I attribute this to the power of believing I was going to last longer since I wasn’t using Rogaine? Maybe, but probably so.

I will continue to test my EQ and PE in the coming days before resuming Rogaine. I am definitely excited about this test I am doing. Obviously, I need a larger sample size.

When I was on rogaine, my dick just felt “different”, especially when masturbating. I would feel that tingly sensation before you blow your load like right when I started masturbating. Since stopping that feeling has gone away. I can attribute many things to my mind but that one for me was a no brainer. I think it was directly caused by the rogaine.

There is like no blood flow to my dick at all. It’s still better than when I was on rogaine but now im just always really flaccid. And the lack of blood flow is makin my dick smaller. I’ve probably lost a inch of length. What should I ask the doctor when I see him in 2 days? Just testosterone level tests? I hate life right now.

I don’t care what anyone says about how they feel Rogaine doesn’t cause ED or affect sexual performance due to the absorption. If men (myself included) have experienced loss of EQ, sex drive and semen production shortly after using it and regained after quitting then there is something to that. There is probably a very small percentage of men that it affects and then for those lucky guys who aren’t affected - they get their hair back!


Serious starting point: Nov. 2, 2009/BPEL 5.75 x 4.75 inches.

Current BPEL 7 1/2 x 5.5 inches.

Goal: BPEL 8 x 6 inches. Hell, if I hit 8, I'm going for 9!

Guys, I’m on the verge of suicide. I can’t take this anymore. There is like NO blood flow to my dick at all. I couldn’t even have sex with some girl last night cause I couldn’t get hard. My dick doesn’t even get bigger when I have to pee really bad. I keep reading stuff on the internet that lists the causes for ED but none for mine. I’m psychologically ready to get over it! I need to get over this but I feel absolutely helpless. Could it be low testosterone? at age 20? WHAT THE F*CK DO I DO? I CAN’T TAKE THIS ANYMORE.

Jesus Christ! Calm the fuck down.

No one on the Internet can solve your problem. Have you seen a urologist yet?

No I’m seein a regular doctor on Tuesday cause i’m overseas.

Try to make it till Tuesday, remember that regardless of the cause (unless it’s a venous leak, which is extremely unlikely) you’ll make a full recovery and be back to normal very soon once the cause is found. Hopefully your doctor may be able to sort you out with a few doses of a drug like Viagra to try out, if not there are some good threads here on how to obtain some, having a few rock-hard erections again will alleviate any psychological causes.


Start (Initially August 2008, Properly November/December 2008): 6.9x4.9

Currently (September 2010): 8.5x5.75 (6.25 inch head girth)

Originally Posted by Mr. Schlong
I don’t care what anyone says about how they feel Rogaine doesn’t cause ED or affect sexual performance due to the absorption. If men (myself included) have experienced loss of EQ, sex drive and semen production shortly after using it and regained after quitting then there is something to that. There is probably a very small percentage of men that it affects and then for those lucky guys who aren’t affected - they get their hair back!

All that proves is that either rogaine caused their ED, or they thought it did. It doesn’t tell you which possibility it is. Guys take it poorly when you suggest their sex problem is mental, but given the alternative, its much better. If the problem is physical, in your dick, good luck, you’re hosed. If its psychological, it can be fixed, usually can go away on its own or with minimal help. With the studies done before a drug gets on the market, I have extreme doubts rogaine made it through without at least a warning on it that it can cause sexual side effects.

Go back and read the OP’s posts. Imagine the state of mind he his in. If you felt that way, would you be able to get it up? Of course not. How can anyone know what’s really going on?

Fendr, just get to a doctor and tell him everything you’ve said here. There is nothing to hide from him, the more information he has about your problem, the better.

fenrlovr, are you currently doing any PE? If you read in the injuries thread, there are hundreds of cases like yours, only they are blaming PE, not rogaine. The chances are much higher that you in some way damaged yourself jelqing, masterbating or having sex and just happened to have started taking rogaine at that time.

Top

All times are GMT. The time now is 04:21 AM.